Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic decay of oscillatory solutions of second order differential equations with forcing term


Authors: Takaŝi Kusano and Hiroshi Onose
Journal: Proc. Amer. Math. Soc. 66 (1977), 251-257
MSC: Primary 34K15
MathSciNet review: 0457901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ordinary differential equation $ (p(t)y')' + q(t)f(y) = r(t)$ and its companion functional differential equation are considered. Sufficient conditions are given which ensure that all oscillatory solutions tend to zero as $ t \to \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0457901-5
Keywords: Differential equation with forcing term, oscillatory solution, asymptotic behavior
Article copyright: © Copyright 1977 American Mathematical Society